# SDR SWAA2022042696990

- Difficulty date: April 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737
- Aircraft serial: 34592
- Aircraft time: 54,296 hours, 32,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Latch
- Condition: Broken
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CENTER OVERHEAD EMERGENCY EXIT SIGN HAS BROKEN LATCH. / [01] FIXED BROKEN LATCH ON ON EXIT IAW AMM 33-51-01
